# SDR DXTA2012042004955

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N894QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0005
- Aircraft time: 2,232 hours, 1,591 cycles
- Engine: Garrtt TFE7315R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Loose
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, K, J
- Precautionary procedure: E

## Discrepancy

WHILE ENROUTE AT 39000 FT,  NOTICED RT ENGINE OIL PRESSURE TURN YELLOW & BOUNCE FROM 55 TO 57 PSI FOR APPROX 5 SECONDS.  DROPPED TO 53-55 PSI FOR APPROX 5 TO 10 SECONDS.  PRESSURE DROPPED TO 48 PSI.  SHUTDOWN RT ENGINE.  SINGLE ENGINE LANDING WAS MADE.  OIL WAS OVER ENGINE COWLING AND A 3 FT PUDDLE OF OIL UNDER ENGINE.  INSPECTED ENGINE & FOUND OIL RESERVOIR CAP NOT INSTALLED & LAYING ON BOTTOM OF COWLING.  INSPECTED OIL RESERVOIR CAP, CLEANED ENGINE, COWLING & SURROUNDING AREA.  SERVICED RESERVOIR & INSTALLED CAP IAW CHECKLIST REV 07-01-2011 AND MM 72-00-00.  RAN ENGINE AT DIFFERENT POWER SETTINGS & LEAK CHECKED WITH NO LEAKS NOTED.  OPS CHECKED GOOD.
